# SDR SWIA202054099

- Difficulty date: October 22, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 30,635 hours, 18,830 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

221ALF FLOOR SUPPORT ANGLE ON FWD SIDE OF FS 280 BEAM HAS EVIDENCE OF CORROSION.  C-CHECK RO 11/16/2020.  221ALF FLOOR SUPPORT ANGLE ON FWD SIDE OF FS 280 BEAM.  REPLACED AND INSTALLED WITH NEW FASTENERS, REF CRJ 700 SRM AND DRW.
